# SDR 97ZZZX1609

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58414
- Make and model: Boeing 727243
- Aircraft serial: 22166
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: B S 328 Lbl 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS NOTED ON UPPER CAP STA 328 AT LBL 20.
